# SDR MASA200602033

- Difficulty date: August 3, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 7,475 hours, 4,655 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 840534
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7201 IAD - PASSENGER DOOR HANDLE CAUTION IN FLIGHT.  ACFT FERRIED TO CLT FOR REPAIRS.  MX RE-WIRED PX101 AND REPLACED PROX SWITCH.  OP'S CHECK GOOD.
